# SDR GTIA040039

- Difficulty date: January 7, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW = FOND MID PIT CRACKED INTERCOSTAL IN OVERHEAD AT PAX CABIN FLOORBOARD NUT CLIP HOLES, FS 769-788 0 BL.  REMOVED INTERCOSTAL.  CUT OFF DAMAGED LIP.  FABRICATED REPAIR DOUBLER.  INSTALLED INTERCOSTAL AT STATION 769-788 0 BL.  (M)
